# SDR YTRR105444

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N4125C
- Make and model: Bell 412
- Aircraft serial: 33103
- Aircraft time: 13,797 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 212076005101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION FOUND HYDRAULIC SERVO LEAKING BEYOND ACCEPTABLE LIMITS.
